# SDR QXEA2012060900447

- Difficulty date: June 9, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK NR 18 HAS AREAS OF CORROSION.  REMOVED CORROSION AND BLENDED DAMAGE ON SEAT TRACK IAW RD 8/4-53-884.  CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801.  FOUND TO BE WITHIN LIMITS, MAX REMOVED .034 FROM INSIDE CLAW, MAX ALLOWED .034 IAW RD 8/4-53-884.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
